# SDR 2005UALA00493

- Difficulty date: June 1, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N914UA
- Make and model: Boeing 737522
- Aircraft serial: 25381
- Aircraft time: 38,340 hours, 28,218 cycles
- Engine: Ge CFM563US
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGE AT FS 482, APPROX 2.5 FT AFT OF FORWARD CARGO DOOR, IN LINE WITH LOWER CUTOUT OF DOOR.  UPPER DENT IS A=1.5 IN AND Y=0.093 IN. LOWER DENT IS A=1.0 IN AND Y=0.062 IN.  DAMAGE AREAS ARE 2.5 INCHES APART.  MAJOR REPAIR ACP'D PER SRM 53-00-01 FIGURE 229, DETAIL XIX, DOUBLER TRIPLER REPAIR 18 X 27 INCHES USED.
